# SDR SWAA2019020429126

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 53,897 hours, 31,570 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A841028
- Part serial: WN261
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER R2 WINDSHIELD ARCED.  R&R WINDOW IAW MT.
